# SDR CA070625003

- Difficulty date: June 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,650 hours
- Engine: Pwa PT6T6
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Detached
- Location: Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN NORMAL CRUISE FLIGHT, THE PILOT`S DOOR DEPARTED THE ACFT.  THE PROBABLE CAUSE WOULD BE IMPROPER INSTALLATION OF THE DOOR.  THE PILOT LANDED AS SOON AS PRACTICAL AND INSPECTED THE ACFT FOR ANY OTHER DAMAGE.  NONE FOUND.  THE PILOT REMOVED THE CO-PILOT DOOR TO MEET THE REQUIREMENTS OF THE FLIGHT MANUAL AND CONTINUED THE FLIGHT.
